Intestine tuberculosis
Dear Sir, My mother is suffering from intestine tuberculosis since last 3 month she is taking medicines but every week or in 15 days she got pain in stomach which leads to vomiting yesterday night she is having blood in vomiting kindly advise
45 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. I can understand your concern. The medicines used in treatment of tuberculosis can cause these symptoms. Also it may not be blood which you are seeing. Rifampicin used in the treatment has a property of turning the body fluids turn red. Kindly consult a gastroenterologist in person for further evaluation and management. Best regards. Dr. Anil kumar jain.
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.